Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Ramsey theorem for measurable sets


Author: M. Laczkovich
Journal: Proc. Amer. Math. Soc. 130 (2002), 3085-3089
MSC (2000): Primary 03E02, 28A05
Published electronically: March 13, 2002
MathSciNet review: 1908933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $X$ is a perfect Polish space and $[X]^2 =P_0 \cup \ldots \cup P_{k-1}$is a partition with universally measurable pieces, then there is Cantor set $C\subset X$ with $[C]^2 \subset P_i$for some $i.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E02, 28A05

Retrieve articles in all journals with MSC (2000): 03E02, 28A05


Additional Information

M. Laczkovich
Affiliation: Department of Analysis, Eötvös Loránd University, Budapest, Pázmány Péter sétàny 1/C, 1117 Hungary – and – Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, England
Email: laczko@renyi.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06403-1
PII: S 0002-9939(02)06403-1
Received by editor(s): February 2, 2000
Received by editor(s) in revised form: May 17, 2001
Published electronically: March 13, 2002
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2002 American Mathematical Society